# SDR HEEA0013373

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3452 · ATC Transponder System
- Part: Control
- Part number: 071119218
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER DOES NOT TEST PROPERLY AND NO LIGHTS TO SHOW MODE IT IS IN.
